| Model Number |
436-0478 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A patient underwent a 4-level anterior cervical discectomy and fusion procedure on (b)(6) 2025.About 3 months postoperatively, radiographic images revealed a screw backout at the most inferior level.There are no plans for revision surgery.
Additional Manufacturer Narrative
The device has not returned for evaluation.Radiographic images were provided which confirm the event of an inferior screw backout.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.